# SDR AALA202111235772

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 71,577 hours, 28,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A9109
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 63,710 hours, 27,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FORWARD DOOR SLIDE EMERGENCY LIGHT INOPERATIVE THIS IS FOR SCEPTRE PARTS TRANSACTION ONLY. COMPLETED PARTS SCEPTRE TRANSACTION.
